MathSciNet Relay Station
MathSciNet bibliographic data
MR217440 35.55
Lax, Peter D.; Phillips, Ralph S. Scattering theory. Pure and Applied Mathematics, Vol. 26 Academic Press, New York-London 1967 xii+276 pp. (1 plate).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement